# SDR CALA9801449

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5/8 CRACK IN OUTBOARD END OF FLOORBOARD SUPPORT AT BS 760, RBL 45.5.  THE FLOORBOARD SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-5 AND 51-30-2.
